# SDR LR7A2022011303074

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,770 hours, 26,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 00402024T81
- Condition: Cracked
- Location: Lh
- Part time: 40,770 hours, 26,573 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED DAILY INSPECTION FOUND CRACK ON LEFT WING LEADING EDGE AT OWS126L FS437 WL268  / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    LP 51785.
